Theory and Decision 62 (3):195-217 (2007)

We introduce two extreme methods to pairwisely compare ordered lists of the same length, viz. the comonotonic and the countermonotonic comparison method, and show that these methods are, respectively, related to the copula T M (the minimum operator) and the Ł ukasiewicz copula T L used to join marginal cumulative distribution functions into bivariate cumulative distribution functions. Given a collection of ordered lists of the same length, we generate by means of T M and T L two probabilistic relations Q M and Q L and identify their type of transitivity. Finally, it is shown that any probabilistic relation with rational elements on a 3-dimensional space of alternatives which possesses one of these types of transitivity, can be generated by three ordered lists and at least one of the two extreme comparison methods
Keywords comonotonic/countermonotonic comparison  copula  ordered list  probabilistic relation  transitivity
Categories (categorize this paper)
DOI 10.1007/s11238-006-9012-4
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,130
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Triangular Norms.Erich Peter Klement, Radko Mesiar & Endre Pap - 2000 - Dordrecht, Netherland: Springer.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Semi-Bounded Relations in Ordered Modules.Oleg Belegradek - 2004 - Journal of Symbolic Logic 69 (2):499 - 517.
A Weaker Condition for Transitivity in Probabilistic Support.William A. Roche - 2012 - European Journal for Philosophy of Science 2 (1):111-118.
Soft Ordered Semigroups.Young Bae Jun, Kyoung Ja Lee & Asghar Khan - 2010 - Mathematical Logic Quarterly 56 (1):42-50.
Ordered Sets R and Q as Bases of Kripke Models.Mitio Takano - 1987 - Studia Logica 46 (2):137 - 148.


Added to PP index

Total views
55 ( #206,503 of 2,506,404 )

Recent downloads (6 months)
1 ( #416,997 of 2,506,404 )

How can I increase my downloads?


My notes